# SDR FDEA202410291608

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 12,709 hours, 5,837 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Component: Slat, Boeing
- Component part number: 654T05131361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT ON TRAILING EDGE WEDGE UPPER SKIN OF SLAT NO 2 AT 17" FROM INBOARD EDGE. LH WING SLAT NO 2 AT 17" FROM INBOARD EDGE UPPER SKIN WAS REPAIRED IAW B767 SRM 57-  43-02-2R REP 1 FIG 201 (SHEET 1) AND SRM 51-70-10-2R REP 4 FIG 201 (SHEET 1) REV 90 AUG   15/2024
